# SDR SWAA2022062721353

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 69,133 hours, 40,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1669; M1672; M1673; M1670 EMERGENCY LIHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674 M1669 M1672 M1673 M1670 / [01] R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1674; M1669; M1672; M1673; M1670 PER MM 33-51-06
